I'm on 600mg of gabapentin 2x a day and it makes me really sleepy. Does this happen to anyone else? I take it for psin and a tingly feeling I get in my left leg sinve my csr accident.
Holly yes this is possible but in most people it goes away i don't know how long you have been on it..But it is pretty effective for this try and continue if it gets to much of a bother give your doctor a call and they may want to adjust the dose..hope this helps hang in there my friend it is not easy but it is a relief to find something to give us some relief... Chuck 1957..
I also had tiredness with GabapentIn, the loopiness seemed to get better after a couple weeks, but I did stay tired. I found Lyrica worked better for me without the tiredness. You also might try backing off the Gabapentin to see if you still need it as bad as you did right after your wreck, some times the side effects are worse than the problem, hopefully you have healed some in the past three years, but that is something you will need to decide on your own. If you do decide to lower your dose, make sure you do it slowly under a doctor's care.
Best of luck,MommaDuck
I start my day with 900mg of Gab and 100mg of Tram and I feel tired for the first half hour or so. I take that same dose 4 times a day, but on the third dose I add diazepam (100mg) and cyclobenzaprine (50mg) and I get very tired. I hope that you have gotten use to the dose by now and don't feel so tired when you take your medication. I have been on my dose for two years and it works better (for me) than Lyrica or Oxycodones or Hydrocodones (Spelling error I'm sure) ever did. My Dr. and I see each other monthly and talk a lot about what is wrong with my body, and after a lot of trial and errors, this combination listed above seems to work for me... so far!
Good luck with life and I hope you get to feeling better.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2012 • 3 answers
Posted 23 Aug 2012 • 4 answers
Posted 8 Feb 2013 • 5 answers
Posted 4 Mar 2013 • 4 answers
Posted 13 Sep 2014 • 2 answers